MathSciNet Relay Station
MathSciNet bibliographic data
MR2471928 35K65 (35B65 35Dxx)
Alibaud, Nathaël; Imbert, Cyril Fractional semi-linear parabolic equations with unbounded data. Trans. Amer. Math. Soc. 361 (2009), no. 5, 2527–2566.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement